Previous |  Up |  Next


Title: Hypergeometric orthogonal systems of polynomials. III (English)
Author: Truksa, L.
Language: English
Journal: Aktuárské vědy
Volume: 2
Issue: 4
Year: 1931
Pages: 177-203
Category: math
Keyword: orthogonal polynomials
MSC: 33C45
idZBL: JFM 57.0413.01
Date available: 2015-12-15T06:06:45Z
Last updated: 2016-03-01
Stable URL:
Related article:
Related article:


Files Size Format View
AktuarskeVedy_02-1931-4_1.pdf 3.825Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo